Abstract Title:

Vaccinations and secondary immune thrombocytopenia with antiphospholipid antibodies by human papillomavirus vaccine.

Abstract Source:

Semin Hematol. 2016 Apr ;53 Suppl 1:S48-50. Epub 2016 Apr 7. PMID: 27312165

Abstract Author(s):

Mojca Bizjak, Or Bruck, Darja Kanduc, Sonja Praprotnik, Yehuda Shoenfeld

Article Affiliation:

Mojca Bizjak

Abstract:

A 13-year-old girl developed immune thrombocytopenic purpura (ITP) and concomitant positive antiphospholipid antibodies (aPL) following vaccination with a quadrivalent human papillomavirus (HPV) vaccine. During the course of a disease, she developed clinical manifestation with bleeding and she was treated with intravenous immunoglobulins. Consequently, the number of her platelets remained critically low and she was put on corticosteroids and rituximab. Since then, her platelet count remain within the normal range, but her aPL are still present.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2020 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.